# SDR DALA2024041804562

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 61,697 hours, 32,245 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: UNKNOWN
- Condition: Faulted
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ATO, AT APPROXIMATELY 70 KNOTS DUE TO CAPTAIN'S AIRSPEED INDICATOR UNRESPONSIVE.   REPLACED ADIRU #1 (1FP1), PITOT PROBE #1 (9DA1) AND LEFT TOTAL PRESSURE ADM (19FP1). PERFORMED COMPLETE PITOT-STATIC SYSTEM TEST. ALL CHECK GOOD.
